# SDR DALA2022033102176

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 6,912 hours, 3,185 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8112 - LT HORIZONTAL / ELEVATOR HINGE BRACKET #2 IS CRACKED. CORRECTIVE ACTION: COMPLIED WITH PRI 598231-14 REV 0, AND ER/A 598231-14 (2177405)
